Alert archive / New Hampshire / River Flood Warnings in 2011

River Flood Warning 45, NWS Gray, ME

August 28, 2011Merrimack County, New Hampshire

NWS Gray, ME issued this river flood warning at Aug 28, 2011, 1:16 PM EDT for Merrimack County, New Hampshire. It took effect at Aug 29, 2011, 12:05 AM EDT. It was in force for 34 min.

The area

The counties it named.

The facts

Issued
Aug 28, 2011, 1:16 PM EDT (17:16 UTC)
In effect from
Aug 29, 2011, 12:05 AM EDT
Expired
Aug 29, 2011, 12:39 AM EDT
In force
34 min
Issued by
NWS Gray, ME
Flood severity
Minor

County Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 132 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Contoocook River at Henniker (HENN3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01085000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WGUS41 KGYX 281716
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
116 PM EDT SUN AUG 28 2011

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT

  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND
ORANGE COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND
WINDSOR COUNTIES
  PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY
  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  BAKER RIVER AT RUMNEY AFFECTING GRAFTON COUNTY
  CONTOOCOOK RIVER AT HENNIKER AFFECTING MERRIMACK COUNTY
  SMITH RIVER AT BRISTOL AFFECTING BELKNAP...GRAFTON AND MERRIMACK
COUNTIES
  WARNER RIVER AT DAVISVILLE AFFECTING MERRIMACK COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SOUCOOK RIVER NEAR PEMBROKE AFFECTING MERRIMACK COUNTY
  AMMONOOSUC RIVER AT BETHLEHEM AFFECTING GRAFTON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC007-VTC009-290516-
/O.NEW.KGYX.FL.W.0034.110829T0924Z-000000T0000Z/
/DLTN3.1.ER.110829T0924Z.110830T0600Z.000000T0000Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER NEAR DALTON
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 12 PM TODAY THE STAGE WAS...8.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 20.3 FEET BY EARLY TUESDAY MORNING.

$$

NHC009-VTC005-017-290516-
/O.NEW.KGYX.FL.W.0035.110828T2242Z-110831T1100Z/
/WELV1.1.ER.110828T2242Z.110829T0600Z.110831T0300Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT WELLS RIVER
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 12 PM TODAY THE STAGE WAS...4.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 13.8 FEET EARLY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY NIGHT.

$$

NHC009-019-VTC027-290516-
/O.NEW.KGYX.FL.W.0036.110829T0236Z-000000T0000Z/
/WLBN3.2.ER.110829T0236Z.110829T1200Z.000000T0000Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT WEST LEBANON
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 12 PM TODAY THE STAGE WAS...9.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 25.3 FEET TOMORROW MORNING.

$$

NHC009-290516-
/O.NEW.KGYX.FL.W.0037.110828T1919Z-110829T1800Z/
/WOON3.2.ER.110828T1919Z.110829T0000Z.110829T1000Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEMIGEWASSET RIVER AT WOODSTOCK
* FROM THIS AFTERNOON UNTIL MONDAY AFTERNOON.
* AT 12 PM TODAY THE STAGE WAS...7.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 13.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW MORNING.

$$

NHC009-290516-
/O.NEW.KGYX.FL.W.0038.110829T0050Z-110830T0117Z/
/PLMN3.2.ER.110829T0050Z.110829T0600Z.110829T1717Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEMIGEWASSET RIVER AT PLYMOUTH
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 12 PM TODAY THE STAGE WAS...2.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 20.4 FEET BY 6 AM MONDAY. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY AFTERNOON MONDAY.

$$

NHC003-290516-
/O.NEW.KGYX.FL.W.0039.110828T2123Z-110830T0707Z/
/CNWN3.2.ER.110828T2123Z.110829T0600Z.110830T0107Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SACO RIVER NEAR CONWAY
* FROM THIS AFTERNOON UNTIL LATE MONDAY NIGHT.
* AT 11 AM TODAY THE STAGE WAS...3.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.0 FEET AFTER MIDNIGHT TONIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE EVENING TOMORROW.

$$

NHC001-009-013-290515-
/O.NEW.KGYX.FL.W.0040.110829T0354Z-110829T2317Z/
/BRSN3.2.ER.110829T0354Z.110829T1200Z.110829T1717Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SMITH RIVER AT BRISTOL
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 12 PM TODAY THE STAGE WAS...5.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 11.7 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW AFTERNOON.

$$

NHC013-290515-
/O.NEW.KGYX.FL.W.0041.110829T0041Z-110830T2136Z/
/DAVN3.2.ER.110829T0041Z.110829T1200Z.110830T1536Z.NR/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WARNER RIVER AT DAVISVILLE
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 12 PM TODAY THE STAGE WAS...4.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO
RISE TO NEAR 10.9 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TUESDAY MORNING.

$$

NHC019-290515-
/O.NEW.KGYX.FL.W.0042.110829T0207Z-110830T1851Z/
/WCLN3.2.ER.110829T0207Z.110829T1800Z.110830T1251Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUGAR RIVER AT WEST CLAREMONT
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 9 AM TODAY THE STAGE WAS...2.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 9.0 FEET BY EARLY AFTERNOON MONDAY. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY MORNING.

$$

NHC013-290515-
/O.NEW.KGYX.FL.W.0043.110829T0149Z-110829T1930Z/
/SOUN3.2.ER.110829T0149Z.110829T0600Z.110829T1330Z.UU/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUCOOK RIVER NEAR PEMBROKE
* FROM THIS EVENING UNTIL MONDAY AFTERNOON.
* AT 12 PM TODAY THE STAGE WAS...5.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 13.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE TOMORROW MORNING.

$$

NHC009-290515-
/O.NEW.KGYX.FL.W.0044.110829T0308Z-110829T1424Z/
/RUMN3.1.ER.110829T0308Z.110829T0600Z.110829T0824Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAKER RIVER AT RUMNEY
* FROM THIS EVENING UNTIL MONDAY MORNING.
* AT 12 PM TODAY THE STAGE WAS...5.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO
NEAR 11.0 FEET BY 2 AM TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY TOMORROW.

$$

NHC013-290515-
/O.NEW.KGYX.FL.W.0045.110829T0405Z-110830T2000Z/
/HENN3.1.ER.110829T0405Z.110829T1800Z.110830T1400Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONTOOCOOK RIVER AT HENNIKER
* FROM LATE TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 12 PM TODAY THE STAGE WAS...8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY AFTERNOON TOMORROW. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$

NHC009-290515-
/O.NEW.KGYX.FL.W.0046.110828T2217Z-110829T0933Z/
/BETN3.1.ER.110828T2217Z.110829T0000Z.110829T0333Z.NO/
116 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AMMONOOSUC RIVER AT BETHLEHEM
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 12 PM TODAY THE STAGE WAS...2.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY 6 PM AND CONTINUE TO RISE TO
NEAR 9.6 FEET BY 8 PM. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TONIGHT.

$$
1 follow-up statement
158 
WGUS81 KGYX 290439
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1239 AM EDT MON AUG 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...

  CONTOOCOOK RIVER AT HENNIKER AFFECTING MERRIMACK COUNTY
  SMITH RIVER AT BRISTOL AFFECTING BELKNAP...GRAFTON AND MERRIMACK
COUNTIES
  SOUCOOK RIVER NEAR PEMBROKE AFFECTING MERRIMACK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC013-290509-
/O.CAN.KGYX.FL.W.0045.000000T0000Z-110830T2000Z/
/HENN3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1239 AM EDT MON AUG 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CONTOOCOOK RIVER AT HENNIKER.
* AT 11 PM SUNDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 12.0 FEET.

$$

NHC001-009-013-290509-
/O.CAN.KGYX.FL.W.0040.000000T0000Z-110829T2317Z/
/BRSN3.1.ER.110828T2000Z.110828T2045Z.110828T2120Z.NO/
1239 AM EDT MON AUG 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SMITH RIVER AT BRISTOL.
* AT 12 AM MONDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 8.0 FEET.

$$

NHC013-290509-
/O.CAN.KGYX.FL.W.0043.000000T0000Z-110829T1930Z/
/SOUN3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1239 AM EDT MON AUG 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUCOOK RIVER NEAR PEMBROKE.
* AT 11 PM SUNDAY THE STAGE WAS 7.4 FEET.
* FLOOD STAGE IS 11.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Aug 28, 11:27 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 28, 11:27 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1127 AM EDT SUN AUG 28 2011

.SYNOPSIS...
IRENE WILL CONTINUE TO MOVE NORTH NORTHEAST UP THE EAST COAST
TODAY... CROSSING NORTHERN NEW ENGLAND TONIGHT. THIS WILL GIVE US
HEAVY RAIN ALONG WITH STRONG GUSTY WINDS THROUGH MUCH OF TONIGHT.
HIGH PRESSURE WILL BUILD IN MONDAY THROUGH TUESDAY MORNING. A COLD
FRONT WILL CROSS THE REGION TUESDAY AFTERNOON AND EVENING. HIGH
PRESSURE WILL RETURN FOR WEDNESDAY THROUGH FRIDAY WITH LOW
PRESSURE FORMING OFF THE MID ATLANTIC COAST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 11 AM...THE CENTER OF IRENE WAS LOCATED OVER WESTCHESTER
COUNTY IN THE LOWER HUDSON VALLEY OF NEW YORK AND CONTINUES TO
MOVE NORTHWARD. HEAVY RAIN BANDING CONTINUES ACROSS ALL THE THE
CWA...WITH HOURLY RAINFALL RATES NEAR 2 INCHES AT TIMES. WINDS
CONTINUE TO INCREASE AS IRENE MOVES NORTHWARD...WITH FREQUENT
GUSTS ABOVE 40 KT STARTING TO BE OBSERVED IN THE SOUTHERN PART OF
THE CWA. THESE WILL ONLY INCREASE GOING FORWARD INTO THE
AFTERNOON.

THE COMBINATION OF HEAVY RAINS AND TROPICAL STORM FORCE WINDS WILL
UNDOUBTEDLY BE THE CAUSE FOR A MARKED INCREASE IN POWER OUTAGES AS
THE AFTERNOON PROGRESSES. STRONGEST GUSTS WILL BE FOUND IN HEAVY
RAIN BANDS. THE FORECAST REMAINS ON TRACK WITH THE WORST OF THE
CONDITIONS OCCURRING THIS AFTERNOON AND EVENING.

A BURST OF WESTERLY WIND GUSTS OF AT LEAST 40 KT IS ALSO EXPECTED
THIS EVENING /PERHAPS AS LATE AS 2 AM/ AFTER THE CENTER OF IRENE
PASSES AND WE DRY SLOT.

THE TORNADO THREAT IS NON-ZERO WITH ISOLATED TORNADOES POSSIBLE
THIS AFTERNOON. FLOOD THREAT REMAINS.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM MONDAY/...
IRENE CROSSES
NORTHERN NEW ENGLAND TNGT AND HEADS THRU ERN CANADA ON MONDAY AS
HIGH PRES BUILDS INTO NEW ENGLAND. STRONG GUSTY WINDS AND HEAVY
RAIN END FAIRLY QUICKLY MONDAY NGT AS THE STORM GOES BY. PRCP
DROPS OFF MORE QUICKLY SUNDAY NGT WITH WINDS SHIFTING FROM A MORE
EASTERLY DIRECTION TO A MORE WESTERLY DIRECTION AS THE STORM GOES
BY WITH WINDS DROPPING OFF EARLY MONDAY. MONDAY SHOULD BE A NICE
LATE SUMMER DAY WITH PLENTY OF SUNSHINE, WARM TEMPS AND
COMFORTABLE DEW POINT TEMPS.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND RFC QPF FOR THE
SHORT TERM...THOUGH DID INCREASE QPF AMOUNTS SOMEWHAT.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRES MOVES OUT TO SEA MONDAY NGT AND TUESDAY MORNING WITH A
WEAK CD FNT MOVING THRU TUESDAY AFTERNOON AND EVENING WITH A SLGT
CHC TO CHC OF -SHRA MAINLY ACROSS MORE NRN ZONES. THIS FNT MOVES E
OF THE REGION WITH HIGH PRES RETURNING FOR WEDNESDAY THRU FRIDAY.
THIS SHOULD GIVE US FAIR WX...HOWEVER AN UPR LVL CUTOFF AND SFC
LOW FORM TO THE SE AND MAY BE JUST CLOSE ENOUGH TO SPREAD SOME
CLOUDS AND MAYBE SOME PRCP INTO THE FCST AREA...THOUGH AT THIS
TIME MODELS KEEP US MOSTLY DRY. A FNT APPROACHES ON SATURDAY AND
MAY BRING ISOLD TO SCT SHRA LATE SATURDAY AND SATURDAY NGT.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND HPC QPF FOR
MONDAY NGT AND TUESDAY THEN USED GMOS FOR THE REST OF THE LONG
TERM FCST.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
15Z UPDATE...
MADE SOME MINOR ADJUSTMENTS TO THE WIND DIRECTION AS THE STORM SPEED
HAS CHANGED. ALSO KEPT LOCATION AT IFR TO LIFR FOR MOST OF THE DAY.
OTHERWISE...NO OTHER CHANGES MADE.

SHORT TERM /TODAY THROUGH MONDAY/...GENERALLY IFR TODAY IN HEAVY
RAIN SHOWERS AS IRENE TRACKS NORTHWARD. E/SE WINDS /SOME NORTHERLY
IN CT VALLEY AS DRAINAGE OCCURS/ WILL INCREASE AND BECOME VERY
GUSTY THIS AFTERNOON WITH G40-50KT LIKELY. THERE MAY BE A LULL IN
THE WINDS EARLY THIS EVENING AS THE CENTER OF IRENE PASSES CLOSE
BY. THE WINDS THEN SHIFT TO SW BETWEEN 00Z AND 03Z AND BECOME
GUSTY AGAIN BEFORE WANING A FEW HOURS AFTER MIDNIGHT.
OTHERWISE...VFR LATE TONIGHT THROUGH MONDAY.

LLWS WILL INCREASE THIS AFTERNOON.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...MOSTLY VFR WITH PSBL
MVFR CIG/VSBY IN ANY SHRA ACTIVITY WITH A CD FNT TUESDAY AFTERNOON
AND EVENING.

&&

.MARINE...
SHORT TERM /TODAY THROUGH MONDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA. ONLY MINOR CHANGES, IF ANY. TROPICAL STORM WARNING
TODAY THRU TNGT THEN WINDS AND SEAS ABATE ON MONDAY...THOUGH IT
WILL TAKE QUITE SOME TIME FOR SEAS TO SUBSIDE. SEAS OF 20 TO 25 FT
LIKELY BY TNGT ON THE OCEAN WITH UP TO 15 FT POSSIBLE IN THE BAYS.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...GENERALLY A QUIET
PERIOD ONCE SEAS SUBSIDE BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...TROPICAL STORM WARNING FOR MEZ007>009-012>014-018>028.
     FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
     018>028.
NH...TROPICAL STORM WARNING FOR NHZ001>010-013-014.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>010-013-014.
MARINE...TROPICAL STORM WARNING FOR ANZ150>154.
&&

NEAR TERM...EKSTER
AVIATION...BIELINSKI/EKSTER
Hazardous weather outlook, Aug 28, 11:11 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1111 AM EDT SUN AUG 28 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-291515-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1111 AM EDT SUN AUG 28 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-291515-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1111 AM EDT SUN AUG 28 2011

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 28, 11:23 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

&&

EVENT NUMBER GYX1100403

MC
Local storm report, Aug 28, 11:24 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1124 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

&&

CORRECTED EVENT

EVENT NUMBER GYX1100400

MC
Local storm report, Aug 28, 11:33 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

&&

EVENT NUMBER GYX1100404

MC
Local storm report, Aug 28, 11:34 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

&&

EVENT NUMBER GYX1100405

MC
Local storm report, Aug 28, 11:35 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1135 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100406

MC
Local storm report, Aug 28, 11:36 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

1047 AM     FLOOD            ENFIELD                 43.64N  72.14W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            SMITH POND RD WASHED OUT

1050 AM     TSTM WND DMG     NEWTON                  42.87N  71.03W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            POND RD CLOSED TREES DOWN

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

1121 AM     TSTM WND DMG     STRATHAM                43.02N  70.91W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            DEPOT RD CLOSED... TREES ON WIRES

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100404 GYX1100407 GYX1100402 GYX1100400 GYX1100401
GYX1100403 GYX1100405 GYX1100406

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:47 AM EDTAreal Flood WarningGYXBelknap, Carroll, Coos, Grafton, Merrimack, Rockingham and 2 more12 hr
Aug 28, 10:24 AM EDTSpecial Weather StatementGYXBelknap, Grafton, Merrimack, Rockingham, Strafford, Sullivan81 min
Aug 28, 10:56 AM EDTSpecial Weather StatementGYXCarroll, Coos, Grafton34 min
Aug 28, 1:16 PM EDTRiver Flood WarningGYXCoos26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton18 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton, Sullivan30 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton17 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton35 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXCarroll26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXBelknap, Grafton, Merrimack11 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXMerrimack26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXSullivan16 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXMerrimack11 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton15 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton13 hr
Aug 28, 1:35 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton6 hr
Aug 28, 5:01 PM EDTFlash Flood WarningGYXGrafton82 min
Aug 28, 5:24 PM EDTRiver Flood WarningGYXMerrimack29 hr
Aug 28, 6:35 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton6 hr

Nearby

River Flood Warnings in New Hampshire, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.